C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities: Applications to Free-Boundary Problems, 1984.

I. Hlavá?ek, J. Haslinger, J. Nec?asnec?as, and J. Loví?ek, Solution of Variational Inequalities in Mechanics, 1988.
DOI : 10.1007/978-1-4612-1048-1

P. Kalita, S. Migórski, and M. Sofonea, A class of subdifferential inclusions for elastic unilateral contact problems, Set-Valued Var, Anal, 2015.

D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Classics in Applied Mathematics, vol.31, 2000.
DOI : 10.1137/1.9780898719451

S. Migórski, A. Ochal, and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities. Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics, vol.26, 2013.

S. Migórski, A. Ochal, and M. Sofonea, A Class of Variational-Hemivariational Inequalities in Reflexive Banach Spaces, Journal of Elasticity, vol.56, issue.2, 2015.
DOI : 10.1007/s10898-012-9884-5

Z. Naniewicz and P. D. Panagiotopoulos, Mathematical Theory of Hemivariational Inequalities and Applications, Marcel Dekker, 1995.

P. D. Panagiotopoulos, Nonconvex Problems of Semipermeable Media and Related Topics, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift f??r Angewandte Mathematik und Mechanik, vol.32, issue.1, pp.29-36, 1985.
DOI : 10.1007/978-3-322-94888-5

P. D. Panagiotopoulos, Inequality Problems in Mechanics and Applications, 1985.
DOI : 10.1007/978-1-4612-5152-1

M. Sofonea and A. Matei, Mathematical Models in Contact Mechanics Lecture Note Series 398, 2012.
DOI : 10.1017/cbo9781139104166

E. Zeidler, Nonlinear Functional Analysis and Applications II B, 1990.